# SDR CA120830006

- Difficulty date: August 29, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208
- Engine: Pwa PT6A114A
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Short
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE CUSTOMER REPORTED THAT THE AUTOPILOT WOULD NOT ENGAGE.  THE KC 140 AUTOPILOT COMPUTER WAS PREVIOUSLY REMOVED AND Q211 SERVO CLUTCH ENGAGE TRANSISTOR WAS REPLACED.  PRIOR TO INSTALLATION OF THE AP COMPUTER, THE WIRING CONTINUITY WAS CHECKED FOR SHORTS.  IT WAS DISCOVERED THAT PITCH SERVO CLUTCH ENGAGE WIRE EPK43-3PK41 HAD AN INTERMITTENT SHORT TO GROUND.  THE WIRE WAS PHYSICALLY INSPECTED. ABOUT 30" FROM THE AP COMPUTER MOUNTING TRAY, BEHIND THE CENTER INSTRUMENT PANEL, IT WAS DISCOVERED THAT THE WIRE HAD SHORTED TO THE AIR CONDITIONING DUCT. THE WIRE WAS REPAIRED AND THE BUNDLE WAS REPOSITIONED TO PREVENT FUTURE PROBLEMS.
